# SDR ASAA2024041849918

- Difficulty date: April 18, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT WEB HAS CORROSION.  GROUNDED - YES. REMOVED CORR.FROM AFT PIT WEB ORIG. THICKNESS .045 I.A.W B737-800 SRM53-60-15. MAT LOSSED .040 REMAINING THICKNESS .005 FOUND TO BE OUT OFLIMITS I.A.W B737-800 SRM 53-60-15.TOOL#T8224K DUE 25/OCT/24.REMOVED AND REPLACED WEB I.A.W B737-800 SRM 51-40-02 AND BOEING DWG #146A8120 REV ALOCATED DRILLED,COUNTER SINKED AND DEBURRED WEB I.A.W. B737-800 DWG#146A8120 REV A AND SRM 51-40-02,AND BAC DWG 146A8340 REV -.
